MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1345/aph.1c432

Медицинская библиотека · The Annals of pharmacotherapy · 2003

Dapsone-induced sulfone syndrome.

Lee Kimberly B, Nashed Trisha B

Клинический случайСтатьяПеревод в очереди

Аннотация

OBJECTIVE

To report a patient with dapsone-induced sulfone syndrome.

CASE SUMMARY: A 42-year-old HIV-infected African American man developed fever, lymphadenopathy, exfoliative dermatitis, hepatitis, and methemoglobinemia 4 weeks after starting dapsone. Complete resolution of symptoms and laboratory abnormalities occurred with cessation of dapsone therapy.

DISCUSSION: Sulfone syndrome is not a well-known sequela of dapsone therapy. It is not dose-related, usually occurs in doses of 50-300 mg/d, all cases occur within 2 months of starting dapsone, all patients have fever, and most patients will develop rash and evidence of hepatic injury. The temporal relationship between dapsone therapy and onset of clinical symptoms and objective data led us to believe that dapsone caused sulfone syndrome in our patient. An objective causality assessment revealed that the adverse drug event was probable.

CONCLUSIONS

Although sulfone syndrome appears to be relatively uncommon, healthcare practitioners must be aware of the potentially fatal syndrome associated with dapsone use.

Для цитирования: Lee Kimberly B, Nashed Trisha B. Dapsone-induced sulfone syndrome.. The Annals of pharmacotherapy. 2003. DOI: 10.1345/aph.1c432.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.